# SDR HNAA2024100700941

- Difficulty date: September 16, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 45,991 hours, 41,789 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2073 CARGO DOOR OPERATING MECHANISM MIDDLE SUPPORT CRACKED AT BTW FR67-68 BTW STR4-5R.  RAR SUPPORT IAW SRM 51-40-02
